Question:

Can a flu shot delay your period?

PEER ANSWER

With flu season right around the corner, this is a great question. I've never heard of this happening before nor has it happened to me, so I would definitely check with your healthcare provider and don't forget to see what our health expert, Molly O'Shea, has to say.

MOM ANSWER

When I’ve gotten the flu shot in the past, I’ve had no side effects. (Lucky me!) I do know some people who have had aches and even a low-grade fever after getting the flu shot. I had never heard of any period-related side effects of the flu shot so I checked WebMD and the CDC. I don’t see any information about the flu shot delaying menstruation. Be sure to check our health expert’s answer, too.

EXPERT ANSWER

Nope. The flu shot shouldn’t affect your hormones and doesn’t make you sick -- so it can’t delay your period. Something else is the culprit if your period is overdue.

Pink like iconMOST RECENT COMMENT:
"

ahllower tetsing

" - asdasd
Click on the black heart shaped icon to like Ubykotex
11
SHARE
comments close
COMMENTS (0)

Do not include personal information within comments including name, age, location.

DIDN’T FIND WHAT YOU WERE LOOKING FOR?
Ubykotex pads.The image shows a girl's hand taking out a green coloured tampon from a jar full of tampons.The background is orange in colour.
Blue pad in an orange purse.The image shows a blue pad which is being kept in an orange purse.The background is purple in colour.

FOLLOW US ON INSTAGRAM @UBYKOTEX

Currently, Instagram feed is unable to load. Please contact Admin